Rigidity results for spin manifolds with foliated boundary

by Fida El Chami, Nicolas Ginoux, Georges Habib and Roger Nakad

J. Geom. 107 (2016), no. 3, 533-555

Download: .pdf

The original publication is available here.

Abstract: In this paper, we consider a compact Riemannian manifold whose boundary is endowed with a Riemannian flow. Under a suitable curvature assumption depending on the O'Neill tensor of the flow, we prove that any solution of the basic Dirac equation is the restriction of a parallel spinor field defined on the whole manifold. As a consequence, we show that the flow is a local product. In particular, in the case where solutions of the basic Dirac equation are given by basic Killing spinors, we characterize the geometry of the manifold and the flow.

Nicolas Ginoux, 17/02/2017